# SDR UPS01837021

- Difficulty date: October 4, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958929
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LEFT WING L/E INBOARD WRAP-AROUND DOUBLER IS CRACKED AT XFS 304.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5769589, AND SRM 51-1-20D, 51-1-21.
